Alert archive / Tennessee / High Wind Warnings in 2019

High Wind Warning 4, NWS Morristown, TN

February 19, 20196 counties in Tennessee

NWS Morristown, TN issued this high wind warning at Feb 19, 2019, 10:43 AM EST for 6 counties in Tennessee. It took effect at Feb 19, 2019, 10:00 PM EST. It was in force for 25 hr. 6 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 19, 2019, 10:43 AM EST (15:43 UTC)
In effect from
Feb 19, 2019, 10:00 PM EST
Expired
Feb 20, 2019, 11:00 PM EST
In force
25 hr
Issued by
NWS Morristown, TN

Counties Blount County, TN, Cocke County, TN, Greene County, TN, Monroe County, TN, Sevier County, TN, Unicoi County, TN

The radar

The Knoxville radar (KMRX), 35 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 20, 6:30 AM ESTNON-TSTM WND GST 81Camp Creek, TNCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM CAMP CREEK. MEASURED GUST AT THE NOAA/ATDD TOWER. EARLIER REPORTED GUST WAS ERRONEOUS. AFTER QUALITY CONTROL OF THE RAW DATA 81 MPH WAS CONFIRMED TO BE THE CORRECT WIND SPEED.
Feb 20, 6:30 AM ESTNON-TSTM WND GST 123Camp Creek, TNMEASURED GUST AT THE NOAA/ATDD TOWER.
Feb 20, 6:30 AM ESTNON-TSTM WND DMGCamp Creek, TNNUMEROUS TREES AND POWER LINES DOWN.
Feb 20, 6:59 AM ESTNON-TSTM WND GST 514 Se Cedar Creek, TNMESONET STATION PGVT1, NOLICHUCKY (4 SE CEDAR CREEK).
Feb 20, 7:00 AM ESTNON-TSTM WND GST 87Cove Mountain, TN
Feb 20, 9:05 AM ESTNON-TSTM WND GST 431 Wnw Unicoi, TNMESONET STATION UNIT1, WATAUGA (1 WNW UNICOI).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 3.7 hours before the alert went out and 294 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2019-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2019-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1263 m above ground
0-6 km bulk shear
90 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
-61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

453 
WWUS74 KMRX 191543
NPWMRX

URGENT - WEATHER MESSAGE
National Weather Service Morristown TN
1043 AM EST Tue Feb 19 2019

...Windy conditions expected across the southern Appalachians
Tuesday night through much of Wednesday...

.Strong southerly winds will develop across the southern
Appalachians Tuesday night through Wednesday afternoon. The
highest winds will be across the mountains and adjacent foothills
of East Tennessee.

TNZ041-043-072-074-087-200300-
/O.UPG.KMRX.HW.A.0003.190220T0300Z-190220T2100Z/
/O.NEW.KMRX.HW.W.0004.190220T0300Z-190220T2100Z/
Cocke Smoky Mountains-Southeast Greene-Blount Smoky Mountains-
Sevier Smoky Mountains-Southeast Monroe-
Including the cities of Cosby, Cedar Creek, Cades Cove, 
Gatlinburg, and Coker Creek
1043 AM EST Tue Feb 19 2019

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
EST WEDNESDAY...

The National Weather Service in Morristown has issued a High Wind
Warning, which is in effect from 10 PM this evening to 4 PM EST
Wednesday. The High Wind Watch is no longer in effect.

* WINDS...Southeast 20 to 30 mph with gusts up to 65 mph...except
  occasional gusts above 70 mph mainly in the Smokies and 
  adjacent foothills, including Camp Creek.

* TIMING...Late this evening through Wednesday afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles. Damaging 
  winds will blow down trees and power lines. Widespread power 
  outages are expected. Travel will be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph and/or
gusts of 58 mph or stronger can be expected at times.  Winds of
these magnitudes can cause property damage and power outages. 
Motorists should use caution...especially those in high profile
vehicles.

&&

$$

TNZ045-200300-
/O.NEW.KMRX.HW.W.0004.190220T0300Z-190220T2100Z/
Unicoi-
Including the city of Erwin
1043 AM EST Tue Feb 19 2019

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
EST WEDNESDAY...

The National Weather Service in Morristown has issued a High Wind
Warning, which is in effect from 10 PM this evening to 4 PM EST
Wednesday.

* WINDS...Southeast 20 to 30 mph with gusts up to 65 mph.

* TIMING...Late this evening through Wednesday afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph and/or
gusts of 58 mph or stronger can be expected at times.  Winds of
these magnitudes can cause property damage and power outages. 
Motorists should use caution...especially those in high profile
vehicles.

&&

$$

TNZ018-047-VAZ002-006-008-200300-
/O.NEW.KMRX.WI.Y.0013.190220T0600Z-190220T2100Z/
Johnson-Southeast Carter-Wise-Russell-Washington-
Including the cities of Mountain City, Roan Mountain, Wise, 
Norton, Lebanon, and Abingdon
1043 AM EST Tue Feb 19 2019

...WIND ADVISORY IN EFFECT FROM 1 AM TO 4 PM EST WEDNESDAY...

The National Weather Service in Morristown has issued a Wind
Advisory, which is in effect from 1 AM to 4 PM EST Wednesday.

* WINDS...Southeast 10 to 20 mph with gusts up to 45 mph.

* TIMING...Tonight through Wednesday afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 26 to 39 mph and/or gusts of
40 to 57 mph are expected or occurring. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$
5 follow-up statements
646 
WWUS74 KMRX 192011
NPWMRX

URGENT - WEATHER MESSAGE
National Weather Service Morristown TN
311 PM EST Tue Feb 19 2019


TNZ041-043-045-072-074-087-200500-
/O.CON.KMRX.HW.W.0004.190220T0300Z-190220T2100Z/
Cocke Smoky Mountains-Southeast Greene-Unicoi-
Blount Smoky Mountains-Sevier Smoky Mountains-Southeast Monroe-
Including the cities of Cosby, Cedar Creek, Erwin, Cades Cove, 
Gatlinburg, and Coker Creek
311 PM EST Tue Feb 19 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
4 PM EST WEDNESDAY...

* WINDS...Southeast 20 to 30 mph with gusts up to 65 mph...except
  occasional gusts above 70 mph mainly in the Smokie and adjacent
  foothills, including Camp Creek.

* TIMING...Late this evening through Wednesday afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph and/or
gusts of 58 mph or stronger can be expected at times.  Winds of
these magnitudes can cause property damage and power outages.
Motorists should use caution...especially those in high profile
vehicles.

&&

$$

TNZ018-047-VAZ002-006-008-200500-
/O.CON.KMRX.WI.Y.0013.190220T0600Z-190220T2100Z/
Johnson-Southeast Carter-Wise-Russell-Washington-
Including the cities of Mountain City, Roan Mountain, Wise, 
Norton, Lebanon, and Abingdon
311 PM EST Tue Feb 19 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM EST
WEDNESDAY...

* WINDS...Southeast 10 to 20 mph with gusts up to 45 mph.

* TIMING...Tonight through Wednesday afternoon.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 26 to 39 mph and/or gusts of
40 to 57 mph are expected or occurring. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$
577 
WWUS74 KMRX 200354
NPWMRX

URGENT - WEATHER MESSAGE
National Weather Service Morristown TN
1054 PM EST Tue Feb 19 2019

...STRONG WINDS TONIGHT AND WEDNESDAY OVER HIGHER ELEVATIONS...

.A low pressure system moving across the Southern Appalachian 
Region will increase winds across the area. Strong and gusty winds
will develop over the higher elevations of the East TN Mountains
and portions of Southwest VA.

TNZ041-043-045-072-074-087-201200-
/O.CON.KMRX.HW.W.0004.000000T0000Z-190220T2100Z/
Cocke Smoky Mountains-Southeast Greene-Unicoi-
Blount Smoky Mountains-Sevier Smoky Mountains-Southeast Monroe-
Including the cities of Cosby, Cedar Creek, Erwin, Cades Cove, 
Gatlinburg, and Coker Creek
1054 PM EST Tue Feb 19 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY...

* WINDS...Southeast 20 to 30 mph with gusts up to 65 mph.

* TIMING...Tonight through Wednesday afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph and/or
gusts of 58 mph or stronger can be expected at times.  Winds of
these magnitudes can cause property damage and power outages.
Motorists should use caution...especially those in high profile
vehicles.

&&

$$

TNZ018-047-VAZ002-006-008-201200-
/O.CON.KMRX.WI.Y.0013.190220T0600Z-190220T2100Z/
Johnson-Southeast Carter-Wise-Russell-Washington-
Including the cities of Mountain City, Roan Mountain, Wise, 
Norton, Lebanon, and Abingdon
1054 PM EST Tue Feb 19 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM EST
WEDNESDAY...

* WINDS...Southeast 10 to 20 mph with gusts up to 50 mph.

* TIMING...Tonight through Wednesday afternoon.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 26 to 39 mph and/or gusts of
40 to 57 mph are expected or occurring. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$
596 
WWUS74 KMRX 200801
NPWMRX

URGENT - WEATHER MESSAGE
National Weather Service Morristown TN
301 AM EST Wed Feb 20 2019

...STRONG WINDS TODAY OVER THE HIGHER ELEVATIONS...

.A low pressure system moving across the Southern Appalachian
Region will increase winds across the area. Strong and gusty
winds will develop over the higher elevations of the East TN
Mountains and portions of Southwest VA.

TNZ041-043-045-072-074-087-201615-
/O.CON.KMRX.HW.W.0004.000000T0000Z-190220T2100Z/
Cocke Smoky Mountains-Southeast Greene-Unicoi-
Blount Smoky Mountains-Sevier Smoky Mountains-Southeast Monroe-
Including the cities of Cosby, Cedar Creek, Erwin, Cades Cove, 
Gatlinburg, and Coker Creek
301 AM EST Wed Feb 20 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...South 20 to 30 mph with gusts up to 55 mph.

* TIMING...through this afternoon.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph and/or
gusts of 58 mph or stronger can be expected at times.  Winds of
these magnitudes can cause property damage and power outages.
Motorists should use caution...especially those in high profile
vehicles.

&&

$$

TNZ018-047-VAZ002-006-008-201615-
/O.CON.KMRX.WI.Y.0013.000000T0000Z-190220T2100Z/
Johnson-Southeast Carter-Wise-Russell-Washington-
Including the cities of Mountain City, Roan Mountain, Wise, 
Norton, Lebanon, and Abingdon
301 AM EST Wed Feb 20 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...Southeast 10 to 20 mph with gusts up to 40 mph.

* TIMING...through this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 26 to 39 mph and/or gusts of
40 to 57 mph are expected or occurring. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$
507 
WWUS74 KMRX 201638
NPWMRX

URGENT - WEATHER MESSAGE
National Weather Service Morristown TN
1138 AM EST Wed Feb 20 2019

...STRONG WINDS TODAY AND THIS EVENING OVER THE HIGHER 
ELEVATIONS...

.A low pressure system moving across the Southern Appalachian
Region will increase winds across the area. Strong and gusty
winds will continue over the higher elevations of the East TN 
Mountains and portions of Southwest VA.

TNZ041-043-045-072-074-087-210300-
/O.EXT.KMRX.HW.W.0004.000000T0000Z-190221T0400Z/
Cocke Smoky Mountains-Southeast Greene-Unicoi-
Blount Smoky Mountains-Sevier Smoky Mountains-Southeast Monroe-
Including the cities of Cosby, Cedar Creek, Erwin, Cades Cove, 
Gatlinburg, and Coker Creek
1138 AM EST Wed Feb 20 2019

...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 PM EST THIS EVENING...

* WINDS...South 20 to 40 mph with gusts up to 70 mph.

* TIMING...through this evening.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph and/or
gusts of 58 mph or stronger can be expected at times.  Winds of
these magnitudes can cause property damage and power outages.
Motorists should use caution...especially those in high profile
vehicles.

&&

$$

TNZ018-047-VAZ002-006-008-210300-
/O.EXT.KMRX.WI.Y.0013.000000T0000Z-190221T0400Z/
Johnson-Southeast Carter-Wise-Russell-Washington-
Including the cities of Mountain City, Roan Mountain, Wise, 
Norton, Lebanon, and Abingdon
1138 AM EST Wed Feb 20 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS EVENING...

* WINDS...Southeast 15 to 30 mph with gusts up to 45 mph.

* TIMING...through this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 26 to 39 mph and/or gusts of
40 to 57 mph are expected or occurring. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$
773 
WWUS74 KMRX 202051
NPWMRX

URGENT - WEATHER MESSAGE
National Weather Service Morristown TN
351 PM EST Wed Feb 20 2019

...STRONG WINDS TODAY AND THIS EVENING OVER THE HIGHER
ELEVATIONS...

.A low pressure system moving across the Southern Appalachian
Region will increase winds across the area. Strong and gusty
winds will continue over the higher elevations of the East TN
Mountains and portions of Southwest VA.

TNZ041-043-045-072-074-087-210400-
/O.CON.KMRX.HW.W.0004.000000T0000Z-190221T0400Z/
Cocke Smoky Mountains-Southeast Greene-Unicoi-
Blount Smoky Mountains-Sevier Smoky Mountains-Southeast Monroe-
Including the cities of Cosby, Cedar Creek, Erwin, Cades Cove, 
Gatlinburg, and Coker Creek
351 PM EST Wed Feb 20 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

* WINDS...South 20 to 40 mph with gusts up to 70 mph.

* TIMING...through this evening.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph and/or
gusts of 58 mph or stronger can be expected at times.  Winds of
these magnitudes can cause property damage and power outages.
Motorists should use caution...especially those in high profile
vehicles.

&&

$$

TNZ018-047-VAZ002-006-008-210400-
/O.CON.KMRX.WI.Y.0013.000000T0000Z-190221T0400Z/
Johnson-Southeast Carter-Wise-Russell-Washington-
Including the cities of Mountain City, Roan Mountain, Wise, 
Norton, Lebanon, and Abingdon
351 PM EST Wed Feb 20 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING...

* WINDS...Southeast 15 to 30 mph with gusts up to 45 mph.

* TIMING...through this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 26 to 39 mph and/or gusts of
40 to 57 mph are expected or occurring. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this high wind warning went out at Feb 19, 6:15 AM EST, 4 hours 28 minutes earlier.

Area forecast discussion, Feb 19, 6:15 AM EST, 4 hours 28 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
615 AM EST Tue Feb 19 2019

.AVIATION...
Radar returns are moving in faster than anticipated, but not
everything is making it to the ground early this morning. Expect
coverage to increase later today, any terminal caught in a
downpour could briefly experience conditions in the IFR category.
Rain will linger through the entire forecast.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...Flood Watch from this evening through Thursday morning for
     Anderson-Bledsoe-Bradley-Campbell-Claiborne-East Polk-
     Grainger-Hamilton-Hancock-Knox-Loudon-Marion-McMinn-Meigs-
     Morgan-NW Blount-Northwest Monroe-Rhea-Roane-Scott TN-
     Sequatchie-Southeast Monroe-Union-West Polk.

     High Wind Watch from this evening through Wednesday afternoon
     for Blount Smoky Mountains-Cocke Smoky Mountains-Sevier
     Smoky Mountains-Southeast Greene-Southeast Monroe.

VA...Flood Watch from this evening through Thursday morning for Lee-
     Wise.

&&

ABM
Hazardous weather outlook, Feb 19, 3:52 AM EST, 6 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
352 AM EST Tue Feb 19 2019

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-200900-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott-Russell-Washington-
352 AM EST Tue Feb 19 2019 /252 AM CST Tue Feb 19 2019/

This Hazardous Weather Outlook is for portions of Southwest North
Carolina...East Tennessee and Southwest Virginia.

.DAY ONE...Today and Tonight

Rainfall will begin today and continue for the next several days,
and a Flood Watch will be in effect later this evening. Abundant
rainfall over the past couple of weeks have led to saturated
soils and high river and lake levels. If a particular location
gets a few rounds of heavy showers it could lead to flooding of
low lying areas.

Mountain wave high winds for the mountains and adjacent foothills of
east Tennessee and southwest Virginia are expected late this
evening through Wednesday afternoon, bringing the possibility of
downed trees and structural damage.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Periods of rain, which could be heavy at times, are expected
Wednesday afternoon and evening. The heaviest rainfall will
likely fall across the Plateau, central and southern sections of
east Tennessee, and southwest North Carolina. Since the ground
is already saturated and streams are high, stream flooding,
flooding of low lying areas, and mud slides are possible. The
Flood Watch is in effect through Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed for flooding tonight through
Wednesday night.

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 3:52 AM ESTFlood WatchMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Claiborne and 16 more45 hr
Feb 19, 10:43 AM ESTWind AdvisoryMRXCarter, Johnson36 hr

Nearby

High Wind Warnings in Tennessee, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.